Translator Disclaimer
2005 Positive solutions for an integro-differential equation with singular nonlinear term
Giuseppe Maria Coclite, Mario Michele Coclite
Differential Integral Equations 18(9): 1055-1080 (2005).

Abstract

The existence of a positive solution in a weighted Sobolev space for a homogeneous semilinear elliptic integro-differential Dirichlet problem is proved. The integral operator of the equation depends on a nonlinear function with a singularity at the origin.

Citation

Download Citation

Giuseppe Maria Coclite. Mario Michele Coclite. "Positive solutions for an integro-differential equation with singular nonlinear term." Differential Integral Equations 18 (9) 1055 - 1080, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.45013
MathSciNet: MR2162987

Subjects:
Primary: 35K55
Secondary: 35J25, 35J60, 45K05

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.18 • No. 9 • 2005
Back to Top